Skip to Main Content

AMS eBook CollectionsOne of the world's most respected mathematical collections, available in digital format for your library or institution

Geometry of Normed Linear Spaces

About this Title

R. G. Bartle, N. T. Peck, A. L. Peressini and J. J. Uhl, Editors

Publication: Contemporary Mathematics
Publication Year: 1986; Volume 52
ISBNs: 978-0-8218-5057-2 (print); 978-0-8218-7637-4 (online)
MathSciNet review: 840691

PDF View full volume as PDF

Read more about this volume

View other years and volumes:

Table of Contents

PDF Download chapters as PDF

Front/Back Matter